# SDR 98ZZZX2527

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4171072
- Condition: Failed
- Location: Landing Light
- Part time: 3,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT INOPERATIVE.  REMOVED AND REPLACED LANDING LIGHT.
